MAUDE Adverse Event Report: DJO, LLC CMF SPINALOGIC; STIMULATOR, BONE GROWTH, NON-INVASIVE

DJO, LLC CMF SPINALOGIC; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 01-207-0007
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the patient was sitting in a chair using her spinalogic and she felt something warm.She stood up and immediately removed the device.She took off the device and it had burned two holes into two of her shirts, a t-shirt and a blouse.There was reportedly no patient injury.
 
Additional Manufacturer Narrative
One spinalogic (product number 01-207-0007, serial number (b)(4) was returned for evaluation.Full treatment was run at test station and a 30-minute battery treatment was run.The product met specifications and did not malfunction.Production records were reviewed and there were no findings that would have contributed to the reported event.The cause of the event could not be determined.

Brand Name
CMF SPINALOGIC
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key8697774
Report Number3012446970-2019-00015
Device Sequence Number2286841
Product Code LOF
UDI-Device Identifier00888912011495
UDI-Public00888912011495
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number01-207-0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1